MAUDE Adverse Event Report: STRYKER GMBH TIBIAL NAIL, STANDARD T2 TIBIA Ø12X315 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TIBIAL NAIL, STANDARD T2 TIBIA Ø12X315 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18221231S
Medical Device Problem Codes Material Fragmentation (1261); Device Damaged by Another Device (2915)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that: "the lower (distal) hole of the stryker tibial centromedullary nail was not adapted to the diameter required for the 4.2 drill bit.This led to great difficulty for the surgeon.Resistance was felt by the surgeon when inserting the drill and also when positioning the screw.In addition, when removing the drill bit, pieces of titanium were found on it.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device is implanted in patient.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
TIBIAL NAIL, STANDARD T2 TIBIA Ø12X315 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19040570
Report Number0009610622-2024-00131
Device Sequence Number7270880
Product Code HSB
UDI-Device Identifier04546540198150
UDI-Public04546540198150
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number18221231S
Device Lot NumberK0D6158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown